# SDR DHL2001712011

- Difficulty date: September 4, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING STANDBY POWER CHECK EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS BATTERIES PER B727 MM 24-54-0.  OPS CHECK GOOD.
